MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyScope? DS II; Choledochoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION SpyScope? DS II; Choledochoscope And Accessories, Flexible/Rigid
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii was intended for use during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026 to obtain diagnostic biopsies.During the procedure, the new spyscope was connected, however, no image was displayed on the screen.Despite several troubleshooting attempts to re-establish the connection, the system did not function correctly.As a result, the procedure had to be abandoned and could not be completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.

Brand Name
SpyScope? DS II
Common Device Name
Choledochoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50334604
Report Number3005099803-2026-03413
Device Sequence Number5508966
Product Code FBN
UDI-Device Identifier08714729965404
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040458768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown